Discussions that mention seroquel

Eating Disorder Recovery board


Hi kd
Wow that's a lot of overwhelming stuff to have to deal with over your life. Have you tried or thought of trying any support groups with people that have health issues like yours? Like online support groups even? There's also other boards on here, as I'm sure you noticed, maybe you can get support there too. Of course you can get support here :). It's good that you have been able to kind of keep your head above water with the ED. Relapses are part of the territory I think. I've been dealing with my ED for a measly little 3yrs. Compared to some people that's not long but god it's hell so a short time is bad enough. I've struggled with the resticting end of things. I hear you about the whole medication causing weight gain, especially steroids. There's no other option? Could they help you with some kind of diet plan or something?
When I was in treatment for my ED and depression they put me on Seroquel for anxiety. The one thing about seroquel is it causes an increase in appetite and can lead to weight gain. It's the least likely in its class to do this but it still happens. I've been dealing with that since I got home from the hospital and it's really frustrating. It makes me focus too much on my weight, so I'm gonna try to get off of it and try something else. The thing is that I have that option and it doesn't sound like you do. :( Is there anything your doctors have suggested or anything? Try some of these boards and see if anyone has dealt with some of your health problems and done something else for treatment besides steroids or if they have suggestions on how to deal with the weight gain.
Well hang in there and please keep coming here for support.

Lauren